# SDR ASAA2021061135082

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 45,080 hours, 13,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1673 INOP. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY IAW B737-800 AMM 33-51-06. OPS CHECK GOOD.
